# SDR ASOA201612021315

- Difficulty date: December 2, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 19,884 hours, 13,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER-WING EMERGENCY LIGHT OUT. RE-LAMPED LEFT AFT OVER-WING EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECKED GOOD.
